# SDR USAA20100913BB054

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Low Pressure
- Location: L2 Door
- Part time: 9,926 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR EMERGENCY POWER RESERVOIR HAS LOW PRESSURE.  REMOVED AND REPLACED THE L2 DOOR EMERGENCY POWER RESERVOIR.  ASSEMBLY WAS REPLACED WITH AN EQUIVALENT ASSEMBLY.
